MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER
Catalog Number 383591
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that "iv blew apart while injecting saline flush" verbatim: complaint via email.Email(s) attached medical device problem report to vendor request for lot/complaints review alberta mdip # 15546 device available for investigation: no please see the below device problem report.No serious harm was reported.Unfortunately, the device is not available for investigation.A production lot review (when lot number provided) and a summary report of complaints, problems and incidents (including level of harm) associated with this device is requested, to be provided within ninety (90) days.Next steps ¿ your actions please reference the alberta mdip (indicated above) in all communication associated with this mdip and copy me in all communication.Provide your file/reference number for this mdip report.Please send me the final report and copy the primary clinical contact and manager (see names below), as well as (b)(6).Provide replacement or credit details as appropriate and advise once credit or replacement has been completed.Please do not reach out with automated, redundant or unnecessary questions about the problem, event or device.Should you require information that has not already been provided in order to help the investigation and/or improve the device or its manufacturing, please send me those specific questions.Ongoing feedback about this device will be tracked and trended.Should additional important information about this device or problem become available, this information will be shared with you.Thank you for participating in the alberta medical device safety incident or problem reporting and investigation process.Please contact me if you have any questions.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
NEXIVA DIFFUSICS
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24904050
Report Number9610847-2026-00166
Device Sequence Number9067262
Product Code FOZ
UDI-Device Identifier00382903835911
UDI-Public(01)00382903835911(11)251031(17)280930(10)5281689
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383591
Device Lot Number5281689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown